Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Free actions of free groups on countable structures and property (T)

Tom 232 / 2016

David M. Evans, Todor Tsankov Fundamenta Mathematicae 232 (2016), 49-63 MSC: Primary 22A25, 20B27; Secondary 03C15. DOI: 10.4064/fm232-1-4

Streszczenie

We show that if $G$ is a non-archimedean, Roelcke precompact Polish group, then $G$ has Kazhdan's property (T). Moreover, if $G$ has a smallest open subgroup of finite index, then $G$ has a finite Kazhdan set. Examples of such $G$ include automorphism groups of countable $\omega $-categorical structures, that is, the closed, oligomorphic permutation groups on a countable set. The proof uses work of the second author on the unitary representations of such groups, together with a separation result for infinite permutation groups. The latter allows the construction of a non-abelian free subgroup of $G$ acting freely in all infinite transitive permutation representations of $G$.

Autorzy

  • David M. EvansDepartment of Mathematics
    Imperial College London
    London SW7 2AZ, UK
    e-mail
  • Todor TsankovUniversité Paris 7
    UFR de Mathématiques, Case 7012
    75205 Paris Cedex 13, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek